# SDR DALA2024052805591

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 52,300 hours, 25,118 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 PER WORK CARD 5311-01247-01A, STEP 6 THERE IS AN EXISTING REPAIR FOUND. ER/A 597823-14. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:5311-01247-01A/001 00002 WP: COMPLIED WITH VA 91497MA. (0360312)
